Probability measures on dual objects to compact symmetric spaces and hypergeometric identities

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

We derive, in several different ways, combinatorial identities which are multidimensional analogs of classical Dougall's formula for a bilateral hypergeometric series of the type 2H 2. These identities have a representation-theoretic meaning. They make it possible to construct concrete examples of spherical functions on inductive limits of symmetric spaces. These spherical functions are of interest to harmonic analysis.

Original languageEnglish
Pages (from-to)281-301
Number of pages21
JournalFunctional Analysis and its Applications
Volume37
Issue number4
DOIs
Publication statusPublished - Oct 2003
Externally publishedYes

Keywords

  • Bilateral hypergeometric series
  • Dougall's formula
  • Spherical functions
  • Symmetric spaces

Fingerprint

Dive into the research topics of 'Probability measures on dual objects to compact symmetric spaces and hypergeometric identities'. Together they form a unique fingerprint.

Cite this